# SDR P5CA2016022900060

- Difficulty date: February 25, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,444 hours, 1,940,426 cycles
- System (JASC): 2610 · Detection System
- Part: Circuit Card
- Part number: S332T301181
- Part serial: 23978
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE RT ENGINE FAIL LOOP 1.  REPLACED THE CARD ASSY FIRE OVERHEAT IAW AMM 26-10-01.
